I totally understand the "mental" issues that come with taking medications, whether prescription OR alternative. I am also taking Paxil(due to panic disorder) and have just began taking Hoodia today (in coffee form).
I had a complete hysterectomy two years ago and although I am 35, I am also going through menopause due to my hysterectomy. The only other medicine I take is Strattera (for ADHD) and I also wear the Vivelle-Dot Natural Estroidal patch for hormone balance.
I skipped my Strattera dose today and am wondering if I should also skip the Paxil due to taking the Hoodia. I don't like to feel "wigged-out" either!!!....since it could trigger an awful panic attack.
So far, the only effects I've gotten from the hoodia (marketed as Java-Thin Coffee) are the fact that I'm not very thirsty, not at all hungry, and I feel a little "weird", but that could be my anxiety acting up since I'm worrying about how the Hoodia will affect me.
I do know that the Hoodia totally takes away my appetite. I started Hoodia coffee called Java-thin today and I plan on having 3 cups a day every OTHER day so a bag can last me all month.
I know I should take the Paxil and I have researched Hoodia on the internet so I think it should be okay. I will let you know the effects if I have any. Take Care in the meantime......